# SDR AALA202209092411

- Difficulty date: August 12, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER COMPARTMENT FLOOR SUPPORT STRUCTURE T-CAP LOCATED AT BS 986 AND S17R. REPLACED T-CAP PER SRM 53-70-51-2R-4.
